Research Repository

On Some New Inequalities of Hermite-Hadamard-Fejer Type Involving Convex Functions

Dragomir, Sever S and Tseng, Kuei-Lin and Hwang, Shiow Ru (2007) On Some New Inequalities of Hermite-Hadamard-Fejer Type Involving Convex Functions. Demonstratio Mathematica, 40 (1). pp. 51-64. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we establish some inequalities of Hermite-Hadamard-Fejer type for m-convex functions and s-convex functions.

Item Type: Article
Uncontrolled Keywords: ResPubID14237, inequalities of Hermite-Hadamard-Fejer type, m-convex functions, s-convex functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 09 May 2012 06:31
Last Modified: 09 May 2012 06:31
URI: http://vuir.vu.edu.au/id/eprint/3258
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar